Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Power roots of linearized polynomials


Author: Wen Bao Han
Journal: Proc. Amer. Math. Soc. 111 (1991), 913-920
MSC: Primary 11T06; Secondary 11T24
DOI: https://doi.org/10.1090/S0002-9939-1991-1046998-7
MathSciNet review: 1046998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper, we have discussed the number of power roots of linearized polynomials. For some cases, the exact formulas are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11T06, 11T24

Retrieve articles in all journals with MSC: 11T06, 11T24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1046998-7
Article copyright: © Copyright 1991 American Mathematical Society